Open Access This content is freely available online to anyone, anywhere at any time.

Microbial Informatics and Experimentation

ISSN: 2042-5783 (Online)


Microbial Informatics and Experimentation is an open access, peer-reviewed online journal, collegial in tone, which publishes high-quality research related to the application of computational methods to data from microbial organisms and systems.

The journal aims to be a resource for both computational and experimental scientists, in which computational methods inform experimentation, and vice versa.

4 Volumes 4 Issues 28 Articles available from 2011 - 2014

Browse Volumes & Issues